Crohn's Disease Forum » Treatment » Entyvio/Vedolizumab » On Vedolizumab, Pain again!


08-06-2009, 06:00 PM   #1
shmooda
Member
 
shmooda's Avatar
 
Join Date: Jul 2009
On Vedolizumab, Pain again!

I am going on week 6 and have felt the best in 40 years. Last night I had pain for about 1 hour. Today I have had pain on and off. I am so depressed right now. Have had no pain for 5 weeks and now I do! I was so sure this was my miracle drug. Too optimistic I guess. Hopefully this is just a short time fluke!
08-06-2009, 06:40 PM   #2
D Bergy
Senior Member
 
Join Date: Apr 2007
Did you eat anything unusual?

I run into some reactions once in while from certain restaurant food. Usually it is when they slip Malt in something I would not expect to find it.

Dan
08-06-2009, 08:23 PM   #3
shmooda
Member
 
shmooda's Avatar
 
Join Date: Jul 2009
Dan....... I didn't eat anything new or different. But who knows? Malt? Why does malt give you a reaction? Thanks for replying! Doreen
08-07-2009, 09:07 AM   #4
My Butt Hurts
Squeals-a-lot!
 
My Butt Hurts's Avatar
 
Join Date: Aug 2007
Hopefully it will just be a one time thing that passes like your vomiting or whatever you had last week.
I had LRQ pain this morning for no apparent reason, and it passed already thankfully. I know what you mean though - every thing that I *think* might turn into something makes me wonder if my meds are about to quit.
Sounds like you're on the real deal not just the placebo. How much longer in the trial, and when do you find out if it's actually it or not?
08-07-2009, 11:28 AM   #5
saidinstouch
Senior Member
 
Join Date: Nov 2007
Location: San Francisco, California
You have to remember that you could be on the placebo as well and were experiencing the placebo effect. I only say that because I don't want you to get too upset and throw yourself into a worse flair regardless of being on the medication or not. Just see how you feel over the next few days and report it to the trial people so they can gather all the data necessary about the drugs effectiveness. For all you know if you aren't on the medication, your flair is going to be a important to establishing an improvement over the standard of care.

I know this is small consolation for you while you feel the pain now, but hopefully you are on the medication and this is just a small bump in the road. But I just want you to remember the possible alternative of not being on the medication and you were experiencing the placebo effect. Feel better!
Reply

Crohn's Disease Forum » Treatment » Entyvio/Vedolizumab » On Vedolizumab, Pain again!
Thread Tools


All times are GMT -5. The time now is 11:11 AM.
Copyright 2006-2017 Crohnsforum.com